# SDR UPS07M50973

- Difficulty date: September 19, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 6-100 S6r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION FOUND APPROX 0.3 INCH IN LENGTH DURING HFEC INSPECTION AT STA 6-100 FWD SECTION LONGERON EDGE OF STR 6R AS MARKED.  STA 6-100 FWD SECTION LONGERON ATTACHED SPLICE REMOVED.  CRACKED LONGERON TRIMMED OFF AT STA 6-80 & REMOVED.  TRIMMED OFF AREA REPROTECTED.  HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND NO CRACK.  LONGERON & REPAIR SPLICE FAB PER SRM 53-10-00 FIG 1 VOL I REV 38.  NEW FAB LONGERON & REPAIR SPLICE FASTENER HOLES PICKED UP, PROTECTED, PAINTED & INSTALLED.
